# SDR DALA2021050602571

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON FRAME 20 RH SIDE CROSSBEAM. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590182-14AD REV.0, REV.1, REV.2 REV.3 AND ER/A 590182-14AD REV. ORIGINAL. (1800509)
